# SDR IPXA2013110880775

- Difficulty date: November 6, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 4980 · APU Exhaust System
- Part: Tailpipe
- Condition: Fire
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF APU TAIL PIPE FIRE. PAINT BLISTERED IN TWO AREAS SHOWING BARE ALUMINUM.  SEALANT CHARRED ON FILLET PANEL.  AIRCRAFT TAKEN OUT OF SERVICE.  REMOVED PAINT FROM SKIN AREA ABOVE APU EXHAUST TO STABILIZER FILLET AREAS MEASURES 12X30". ACCOMPLISHED HFEC CRACK INSP AND EDDY CURRENT INSP ACCORDANCE WITH EO MD11-5330-52665A WITH NO ADDITIONAL DEFECTS NOTED. ALSO PER LP 491170/2 RAN APU FOR 45 MIN. ALL SYS OPS CHECKED NORMAL IAW MM 49-00-00.
